# SDR NACA20100005

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 64,618 hours, 49,607 cycles
- Engine: Pwa JT8D15A
- Engine time: 52,698 hours, 33,769 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 80730801
- Condition: Leaking
- Location: Nr 2 Engine
- Component: P&D Valve
- Component part number: 714810
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE POWER LOSS, ENGINE SHUT DOWN.  REMOVED PRESSURIZING & DUMP VALVE, REPLACED LEAKING LINE AND RE-INSTALLED P&D VALVE.  OP & LEAK CHECK GOOD.  REF: P&W MM 73-12-01.
